# SDR USAA920080564

- Difficulty date: March 1, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 35,846 hours, 13,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5347219020490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN FLOOR DUMMY RAIL, BS 3043 /FR 64 - BS 3158 /FR 66, +Y1292.  REPLACED CABIN FLOOR DUMMY RAIL, BS 3043 /FR 64 - BS 3158 /FR 66, +Y1292 IAW A320 SRM 51-72-11.
